# SDR JIKA2018070301

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT454B
- Aircraft time: 26,923 hours, 22,000 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 276208025
- Part serial: 91K638
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,261 hours, 2,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED IN CRUISE FLIGHT FROM KDFW EN ROUTE TO KBWD THE LT ENGINE OIL TEMPERATURE STARTED TO REDLINE. THE PILOT REDUCED POWER TO NO EFFECT AND IMMEDIATELY PERFORMED EMERGENCY PROCEDURES FROM THE QRH CHECKLIST. AS PER THE QRH, THE PILOT PERFORMED AN IN-FLIGHT SHUT DOWN OF THE LT ENGINE AND DECLARED AN EMERGENCY. AIRCRAFT RETURN TO KDFW AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED AN INSPECTION OF THE LT ENGINE AND DISCOVERED THE LT ENGINE EXHAUST DUCT CRACKED. REMOVED AND INSTALLED SERVICEABLE LT ENGINE EXHAUST DUCT, PART NUMBER 27-62080-025. MAINTENANCE COMPLIED WITH GROUND RUNS AND LEAK CHECK. LT ENGINE OIL TEMPERATURE AND EXHAUST WERE NORMAL. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
